RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1991, Volume 25, Issue 2, Pages 58–60 (Mi faa860)  

Brief communications

Regular factorizations of a characteristic function and singular operator-functions

V. F. Veselov

Leningrad State University

Full text: PDF file (392 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1995, 40:2, 129–131

Bibliographic databases:

UDC: 517.9
Received: 12.05.1990

Citation: V. F. Veselov, “Regular factorizations of a characteristic function and singular operator-functions”, Funktsional. Anal. i Prilozhen., 25:2 (1991), 58–60; Funct. Anal. Appl., 40:2 (1995), 129–131

Citation in format AMSBIB
\Bibitem{Ves91}
\by V.~F.~Veselov
\paper Regular factorizations of a characteristic function and singular operator-functions
\jour Funktsional. Anal. i Prilozhen.
\yr 1991
\vol 25
\issue 2
\pages 58--60
\mathnet{http://mi.mathnet.ru/faa860}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1142209}
\zmath{https://zbmath.org/?q=an:0760.47002}
\transl
\jour Funct. Anal. Appl.
\yr 1995
\vol 40
\issue 2
\pages 129--131
\crossref{https://doi.org/10.1007/BF01079592}


Linking options:
  • http://mi.mathnet.ru/eng/faa860
  • http://mi.mathnet.ru/eng/faa/v25/i2/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:181
    Full text:69
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020